Inventiones mathematicae

, Volume 20, Issue 1, pp 47–57 | Cite as

Normal modes for nonlinear hamiltonian systems

  • Alan Weinstein
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Abraham, R., Marsden, J.: Foundations of Mechanics New York: W. A. Benjamin 1967.Google Scholar
  2. 2.
    Berger, M. S.: Autonomous perturbations of some hamiltonian systems, all of whose solutions are periodic. In: Ordinary Differential Equations, pp. 351–357. New York: Academic Press 1972.Google Scholar
  3. 3.
    Ganea, T.: Sur quelques invariants numériques du type d'homotopic. Cahiers de Topologie et Géométrie Differentielle9, 181–241 (1967).Google Scholar
  4. 4.
    Gordon, W. B.: A theorem on the existence of periodic solutions to Hamiltonian systems with convex potential. J. Diff. Eq.10, 324–335 (1971).Google Scholar
  5. 5.
    Hirzebruch, F., Meyer, K. H.:O(n)-Mannigfaltigkeiten, exotische Sphären und Singularitäten. Lecture Notes in Mathematics57. Berlin-Heidelberg-New York: Springer 1968.Google Scholar
  6. 6.
    Horn, J.: Beiträge zur Theorie der kleinen Schwingungen. Z. Math. Phys.48, 400–434 (1903).Google Scholar
  7. 7.
    Krasnosel'skiî, M. A.: On special coverings of a finite dimensional sphere. Dokl. Akad. Nauk. S.S.S.R.103, 961–964 (1955).Google Scholar
  8. 8.
    Liapounov, M. A.: Problème général de la Stabilité du Mouvement, Princeton: Princeton Univ. Press 375–392 (1949). (Reprinted from Ann. Fac. Sci. Toulouse9 (1907) and an earlier Russian version.)Google Scholar
  9. 9.
    Lusternik, L., Schnirelman, L.: Méthodes Topologiques dans les problèmes variationels. Paris: Hermann 1934Google Scholar
  10. 10.
    Moser, J.: Regularization of Kepler's problem and the averaging method on a manifold. Comm. Pure Appl. Math.23, 609–636 (1970).Google Scholar
  11. 11.
    Robinson, R. C.: Generic properties of conservative systems. Amer. J. Math.92, 562–603 (1970).Google Scholar
  12. 12.
    Seifert, H.: Periodische Bewegungen mechanischer Systeme. Math. Z.51, 197–216 (1948).Google Scholar
  13. 13.
    Souriau, J.-M.: Structure des Systèmes Dynamiques. Paris: Dunod 1970.Google Scholar
  14. 14.
    Weinstein, A.: Perturbation of periodic manifolds of hamiltonian systems. Bull. Amer. Math. Soc.77, 814–818 (1971).Google Scholar
  15. 15.
    Weinstein, A.: Lagrangian submanifolds and hamiltonian systems. Annals of Math. (To appear.)Google Scholar
  16. 16.
    Fuller, F. B.: An index of fixed point type for periodic orbits, Amer. J. Math.89, 133–148 (1967).Google Scholar
  17. 17.
    Meyer, K. R., Schmidt, D. S.: Periodic orbits near ℒ4 for mass ratios near the critical mass ratio of Routh. Celest. Mech.4, 99–109 (1971).Google Scholar
  18. 18.
    Roels, J.: An extension to resonant cases of Liapunov's theorem concerning the periodic solutions near a Hamiltonian equilibrium. J. Diff. Eq.9, 300–324 (1971).Google Scholar
  19. 19.
    Siegel, C. L.: Vorlesungen über Himmelsmechanik. Berlin-Göttingen-Heidelberg: Springer 1956.Google Scholar

Copyright information

© Springer-Verlag 1973

Authors and Affiliations

  • Alan Weinstein
    • 1
  1. 1.Department of MathematicsUniversity of CaliforniaBerkeleyUSA

Personalised recommendations